# SDR UIEA2018080301622

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,146 hours, 14,806 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 572C
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT START VALVE FAILED TO OPEN. REMOVED AND REPLACED RT ENG STARTER VALVE IAW AMM 80-11-02, OPS CHECK LEAK GOOD.
